# SDR A6WA200440112

- Difficulty date: July 17, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER HAS DAMAGE AT FS 349 APPROXIMATELY MID POINT OF DOOR OPENING.  REPAIRED PASSENGER DOOR SEAL STRIKER AT FS 349 IAW BOMBARDIER REO 601R-53-22-033 REPAIR 4.  (M)
